# SDR HEEA062458

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437PH
- Make and model: Bell 407
- Aircraft serial: 53072
- System (JASC): 7921 · Engine Oil Cooler
- Part: Duct
- Part number: 407062021101
- Condition: Cracked
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL COOLER DUCT ASSY CRACKED.
